MAUDE Adverse Event Report: STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER; SET, ADMINISTRATION, INTRAVASCULAR

STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number IV0225
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received by the manufacturer for evaluation.A lot history review (lhr) of jubyf211 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported, an alleged leak at the level of "perfusion" near the catheter.

Brand Name
STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key8214530
Report Number3006260740-2018-03791
Device Sequence Number228999
Product Code FPA
UDI-Device Identifier00801741081712
UDI-Public(01)00801741081712
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIV0225
Device Lot NumberJUBYF211
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2018
Initial Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1